# SDR MALA040165

- Difficulty date: January 20, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N510XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2323
- Aircraft time: 11,812 hours, 13,102 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Frame
- Condition: Cracked
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN LCQ, SEAT FRAME 15F CRACKED.  MAINTENANCE ACCOMPLISHED WELD REPAIR ON SEAT FRAME 15F IAW MESABA EO A25031.  A/C RELEASE DATE WAS 01/31/2004.
